Can doxycycline give you digestive problems? I started taking it in January for an infection. I was on it 2x a day. In June I noticed I had lost like 5 pounds. I am still loosing. I was 134 now I am 113. I was checked for thyroid, diabetes, and anemia. They all came back fine. Doc thought thyroid but test came back low normal so she said no problem there. Doc said she could not find anything wrong with me according to my blood test. I stopped the doxycycline because I was having stomach aches and pains. After I stopped taking the doxy i have been getting diarrhea once a week and I then get constipated with no pain or discomfort for 3-4 days between the diarrhea. Before I stopped taking it I was extremely tired and loosing weight with a lot of burping and gas. Also had chest palpatations and itchy skin. I asked the doc if she thought it could be a gi or digestive prob from the doxy. She said she hopes so. She thinks I'll continue to loose weight untill I get it fixed. I feel like I am going crazy with all the test and doc visits. She is sending me to a gi doc. Does this sound more digestive related? What could be wrong with me? What should I expect from the gi doc? A side note I have a lump in my right under arm that I have had a mammogram and ultrasound on. Was normal but doc wants me to go back to general surgeon and have it looked at more.
I am on florastor and just now started dexilant for my symptoms. I am hoping this helps some over time. I am milk intolerant so I can't eat the yogurt. I would if I could though. I loved yogurt.
Have you seen the GI doctor yet? I am also lactose intolerant, and yet I can eat organic Stonyfield Yogurt without any ill effects, which seems weird to me. And also I feel for you as I get the worst stomachache, not to mention the belching and gas from any kind of antibiotics, including doxycycline! If you can stomach it, try the probiotics and this organic yogurt but if not, I sure hope the dexilant works for you and hope they figure out what that thing is on your arm, keep us posted.